# SDR DALA2025042103069

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 147,248 hours, 21,911 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Condition: Out Of Limits
- Location: Nr 5 Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 0179 -FCNT/DE- THE CREW ACCOMPLISHED A GO-AROUND DUE TO "TE FLAP ASYM" EICAS MESSAGE. THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED TO ATC. LANDING WAS NORMAL AND UNEVENTFUL. CORRECTIVE ACTION: BITE REVEALED THAT THE #5 FLAP POSITION TRANSMITTER WAS OUT OF LIMITS. MAINTENANCE ADJUSTED THE #5 XMTR PER THE AMM AND PERFORMED A VISUAL INSPECTION OF THE CONTROL TORQUE TUBES. NO OTHER FAULTS FOUND AND THE AIRCRAFT WAS RETURNED TO SERVICE. (LP #7185818)
